Skip to content
Includes Expert Content
Cold turkey after being on Effexor 75mg last 6 months!!!
avatar
GramTam52 posted:
Hi All,

This is day 4 for me and I am feeling pretty good. My balance is off today a little bit; vertigo and feeling kinda anxious. I sleep great, crazy dreams but I have also had those even before I was on this medication.
I have high blood pressure but also have learned that Effexor will increase your blood pressure too. I am hoping for a pill free 2013. I was having hot flashes due to menopause so this medication also created more of that hot feeling!!!!

I know these withdraws will go away soon. I did read a post about Kava Kava so I am going to purchase that next week if I am still feeling a little off.

But so far so good and I AM NOT GOING BACK ON THIS!!!!
Exercise is the best medicine by far to help fight depression and I will beat this!!

Good Luck Everyone~
Reply
 
avatar
Patricia Farrell, PhD responded:
It does sound like it's been a bit rough, but you are doing well and have the determination to help yourself.

One word on your decision re kava kava. Please do a search on the side effects of this preparation because I believe there may be things you should know. Nothing is without some side effects and this, too, has them.

Good Luck with your resolution for the New Year.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Embracing Today
Hello All, With each day that GOD gives us, lets view it as a day of opportunity to begin to embrace self in all forms. Today is the day of ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.